# SDR CALA2025120311711

- Difficulty date: November 5, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM AT STA 986.5 MULTIPLE SPOTS OF EXFOLIATED CORROSION FROM RBL 54 TO LBL 54.  REPAIRED AFT WET AREA FLOORBEAM IAW SRM 53-70-51-2R-4, ALTERNATIVE 1, FIG 204.
